Alert archive / New York / Wind Advisories in 2025
Wind Advisory 8, NWS New York, NY
NWS New York, NY issued this wind advisory at Nov 5, 2025, 2:44 AM EST for 11 counties in New York; 4 counties in Connecticut; 5 counties in New Jersey. It took effect at Nov 5, 2025, 9:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2025, 2:44 AM EST (07:44 UTC)
- In effect from
- Nov 5, 2025, 9:00 PM EST
- Expired
- Nov 6, 2025, 5:05 AM EST
- In force
- 8 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2347 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
418 WWUS71 KOKX 050744 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 244 AM EST Wed Nov 5 2025 CTZ005-006-NJZ002-004-103-105-107-NYZ067>070-052000- /O.UPG.KOKX.HW.A.0004.251106T0200Z-251106T1300Z/ /O.NEW.KOKX.WI.Y.0008.251106T0200Z-251106T1300Z/ Northern Fairfield-Northern New Haven-Western Passaic-Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-Putnam- Rockland-Northern Westchester- 244 AM EST Wed Nov 5 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 9 PM this evening to 8 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ007>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-052000- /O.CON.KOKX.HW.A.0004.251106T0200Z-251106T1300Z/ Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London-Hudson- Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 244 AM EST Wed Nov 5 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph possible. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From this evening through Thursday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/nyc DW
4 follow-up statements
136 WWUS71 KOKX 051741 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 1241 PM EST Wed Nov 5 2025 CTZ007>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-060900- /O.UPG.KOKX.HW.A.0004.251106T0200Z-251106T1300Z/ /O.EXA.KOKX.WI.Y.0008.251106T0200Z-251106T1300Z/ Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London-Hudson- Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 1241 PM EST Wed Nov 5 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 9 PM this evening to 8 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ005-006-NJZ002-004-103-105-107-NYZ067>070-060900- /O.CON.KOKX.WI.Y.0008.251106T0200Z-251106T1300Z/ Northern Fairfield-Northern New Haven-Western Passaic-Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-Putnam- Rockland-Northern Westchester- 1241 PM EST Wed Nov 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 9 PM this evening to 8 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc MET
236 WWUS71 KOKX 060238 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 938 PM EST Wed Nov 5 2025 CTZ005-006-NJZ002-004-103-105-107-NYZ067>070-061200- /O.CON.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Northern Fairfield-Northern New Haven-Western Passaic-Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-Putnam- Rockland-Northern Westchester- 938 PM EST Wed Nov 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts 45 to 55 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 8 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ007>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-061200- /O.CON.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London-Hudson- Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 938 PM EST Wed Nov 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts 45 to 55 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 8 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc DS
304 WWUS71 KOKX 060610 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 110 AM EST Thu Nov 6 2025 CTZ009>012-NJZ104-106-108-NYZ071-078>081-061415- /O.NEW.KOKX.FR.Y.0008.251107T0500Z-251107T1200Z/ /O.CON.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester-Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk- 110 AM EST Thu Nov 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST FRIDAY... * WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with gusts 45 to 55 mph. Localized higher gusts up to 60 mph possible. For the Frost Advisory, temperatures as low as 32 will result in frost formation. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...For the Wind Advisory, until 8 AM EST this morning. For the Frost Advisory, from midnight tonight to 7 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ CTZ005-006-NJZ002-004-103-105-107-NYZ067>070-061300- /O.CON.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Northern Fairfield-Northern New Haven-Western Passaic-Eastern Passaic-Western Bergen-Western Essex-Western Union-Orange-Putnam- Rockland-Northern Westchester- 110 AM EST Thu Nov 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...Northwest winds 10 to 20 mph with gusts 45 to 55 mph. Localized higher gusts up to 60 mph possible. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 8 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CTZ007-008-NJZ006-NYZ072>075-176>179-061300- /O.CON.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Northern Middlesex-Northern New London-Hudson-New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 110 AM EST Thu Nov 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts 45 to 55 mph. Localized higher gusts up to 60 mph possible. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 8 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc DW
367 WWUS71 KOKX 061005 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 505 AM EST Thu Nov 6 2025 CTZ009>012-NJZ104-106-108-NYZ071-078>081-061815- /O.CAN.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ /O.CON.KOKX.FR.Y.0008.251107T0500Z-251107T1200Z/ Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Eastern Bergen-Eastern Essex-Eastern Union-Southern Westchester-Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk- 505 AM EST Thu Nov 6 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST FRIDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From midnight tonight to 7 AM EST Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ005>008-NJZ002-004-006-103-105-107-NYZ067>070-072>075-176>179- 061115- /O.CAN.KOKX.WI.Y.0008.000000T0000Z-251106T1300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Western Passaic-Eastern Passaic-Hudson-Western Bergen- Western Essex-Western Union-Orange-Putnam-Rockland-Northern Westchester-New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 505 AM EST Thu Nov 6 2025 ...WIND ADVISORY IS CANCELLED... Winds gusts are expected to largely remain below Wind Advisory criteria. $$ For more information from the National Weather Service visit https://weather.gov/nyc DW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 5, 12:27 AM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Nov 5, 12:27 AM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service New York NY
1227 AM EST Wed Nov 5 2025
.SYNOPSIS...
High pressure remains in control through Wednesday, moving
offshore late in the day. A quick moving low then moves through
Wednesday night. High pressure builds in on Thursday and remains
in place through early Friday. Then, a Canadian low brings
through a cold front late Friday into early Saturday. High
pressure follows the cold front until another low pressure
system impacts the region Sunday into Monday. moves offshore
Thursday night. Then, a Canadian low brings through a cold front
Friday night into Saturday morning. High pressure follows the
cold front.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A ridge of high pressure remains in control through tonight.
With generally light winds and clear skies there is the
possibility of frost across the interior areas. However, with
the growing season ended no headlines have been issued.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
***HIGH IMPACT LOW TO AFFECT THE REGION WEDNESDAY NIGHT INTO
THURSDAY MORNING***
High pressure moves offshore during Wednesday and with the quick
nearly zonal flow a clipper type system will rapidly approach
Wednesday with the center of the low tracking across upstate New
York and through New England Wednesday night. This low will be
rapidly deepening and with a strong pressure gradient
developing, along with cold advection, strong winds and
strong/damaging wind gusts are likely. The highest winds are
expected across the northern sections, the Lower Hudson Valley
across the interior portion of southern Connecticut Wednesday
night. However, there is a possibility of the higher winds and
gusts across the remainder of the region, and as a result, a
High Wind Watch has been issued for the entire region Wednesday
night into early Thursday morning. A light rain will accompany
the quick moving low, and with some instability inland a few
thunderstorms are possible, which could mix down higher winds,
and strong and potentially damaging wind gusts are possible.
And the interior is in a marginal risk for severe thunderstorms
Wednesday night.
Winds and gusts rather quickly subside during Thursday and the
low moves into the Canadian Maritime and high pressure builds to
the west. Dry weather will continue into Thursday night.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Key Points:
* Rain and wind expected with a cold front Friday evening into early
Saturday.
* Dry conditions anticipated late Saturday through a large part of
Sunday.
* Another low pressure system along with a highly amplified jet
stream will lead to rain and wind late Sunday into Sunday night.
This is followed by arctic air filtering in leading to a
widespread freeze by Monday night with possible light snow late in
the day Monday.
High pressure remains in place through the first half of Friday
where dry weather is expected to continue, as a result.
A Canadian low will pass to our north, dragging through a cold front
Friday night into Saturday morning. This will bring with it rain and
wind. Rain is mainly timed for overnight Friday night while winds
are expected to increase through the day Friday, peaking Friday
evening and early Friday night.
Following the cold front, we dry out again until another system
impacts us Sunday into Monday. Timing still varies among the
guidance during this time frame, so for now only carrying slight and
chance POPs. Strong winds, typical of Fall, will again return with
this system.
Highs on Friday will be in the mid 50s to low 60s, remaining quite
warm Friday night due to SW flow and rainfall with lows in the upper
40s to mid 50s. Highs on Saturday are expected to be reach early in
the day in the low to mid 60s before dropping behind the cold front.
Saturday night will return to the mid 30s to mid 40s while highs
Sunday reach the mid 50s to near 60.
Aside from rainfall possible with a low Sunday into Monday, it is
followed by a deeply amplified upper-level trough. The jet stream
digs all the way down to the Gulf Coast with strong cold air
advection anticipated on Monday. Positive vorticity advection aloft
and our location in an upper-level divergent segment of a
strengthening jet stream, could lead to continued slight to low-end
chance POPs on Monday. However, temperatures on Monday may only
reach 45 to 50 while they drop to below freezing for most of the
area Monday night. Given ample forcing, any precip that develops
could turn to snow later in the day Monday into Monday night. This
is still very far out, so changes are expected. However, for now, it
looks like any snowfall that occurs will be light and unlikely to
accumulate in most areas given very dry air behind FROPA.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
***HIGH IMPACT WINDS AND GUSTS LIKELY TONIGHT***
High pressure today gives way to a passing cold front tonight.
VFR.
W-WSW winds under 10kt through the morning push. SW winds for later
this morning, increasing through the day with gusts developing early
in the afternoon and peaking tonight. Gusts 25-30kt in the afternoon
and mostly 35-45kt at night, possibly peaking near 50kt and veering
WNW overnight.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected through the morning push. Timing
of frequent gust onset may be off by 1-2 hours. Highest gusts will
be likely be with the passage of the front from approx 03-04z
through a few hours afterwards.
.OUTLOOK FOR 06Z THURSDAY THROUGH SATURDAY...
Late tonight: VFR with WNW gusts 35-45kt.
Thursday: VFR. NW winds gust 25-30kt.
Friday: VFR. SW-S winds gust 25-30kt possible in the afternoon and
evening. Rain with sub VFR late at night.
Saturday: Sub VFR early in showers, otherwise VFR in the afternoon
with W winds.
Sunday: Pockets of sub VFR possible in showers, with SE winds.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
***HIGH IMPACT WINDS AND GUSTS LIKELY WEDNESDAY NIGHT INTO
THURSDAY MORNING***
Winds have dropped off quickly since sundown and are below
advisory criteria across all waters. Ocean wave heights are
responding and will prevail below 5 ft through the night. As
such, SCAs have been cancelled.
A quick moving and rapidly deepening low will move north of the
waters late in the day Wednesday and Wednesday night. This low
has the potential to produce strong winds and strong gusts
mainly late Wednesday night as the low deepens and passes to the
east. With this potential a Storm Watch has been posted for all
the waters Wednesday night into early Thursday morning.
Strong offshore winds along with astronomical low tides, with a
super full moon Wednesday morning, will lead to abnormally low
water levels for the low tides Wednesday night/Thursday
morning. Water levels could fall to 2 ft below MLLW levels. This
can lead to hazardous navigating conditions near the coast, and
for moored boats. A Low Water Advisory has been issued for
Wednesday night into Thursday morning.
SCA-level gusts along with near gales will be possible on ocean
waters with SCA-level gusts expected on non ocean waters as our
next cold front approaches and passes late Friday into Saturday
morning. Conditions improve late Saturday and remain below SCA-
levels until our next system passes late Sunday into Monday.
&&
.HYDROLOGY...
There are no hydrologic concerns through this weekend.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Watch from this evening through Thursday morning for
CTZ005>012.
NY...High Wind Watch from this evening through Thursday morning for
NYZ067>075-078>081-176>179.
NJ...High Wind Watch from this evening through Thursday morning for
NJZ002-004-006-103>108.
MARINE...Storm Watch from this evening through Thursday morning for
ANZ331-332-335-338-340-345-350-353-355.
Low Water Advisory from 3 AM to 7 AM EST Thursday for ANZ331-
332-335-340.
Low Water Advisory from midnight tonight to 4 AM EST Thursday
for ANZ338-345-350-353-355.
&&
SYNOPSIS...BR/MET
NEAR TERM...MET
SHORT TERM...MET
LONG TERM...BR
AVIATION...BC/JC
MARINE...JC/BR/MET
HYDROLOGY...BR/METHazardous weather outlook, Nov 4, 1:08 PM EST, 13 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New York NY 108 PM EST Tue Nov 4 2025 CTZ005>008-011-012-NYZ067-068-051100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Middlesex-Southern New London-Orange- Putnam- 108 PM EST Tue Nov 4 2025 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut and southeastern New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Isolated thunderstorms Wednesday evening could produce strong, and potentially damaging, gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-010-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-051100- Southern Fairfield-Southern New Haven-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 108 PM EST Tue Nov 4 2025 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-345-350-353-355-051100- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 108 PM EST Tue Nov 4 2025 ...STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, and the Long Island south shore bays. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-340-051100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 108 PM EST Tue Nov 4 2025 ...STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... ...LOW WATER ADVISORY IN EFFECT FROM 3 AM TO 7 AM EST THURSDAY... This Hazardous Weather Outlook is for the Long Island Sound, and the Long Island eastern bays. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 12:56 PM EST | Gale Warning | OKX | 20 hr |
Nearby
Wind Advisories in New York, 2025Wind Advisories in New Jersey, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.